MathSciNet Relay Station
MathSciNet bibliographic data
MR1868942 49J52 (26B25)
Kirchheim, Bernd; Kristensen, Jan Differentiability of convex envelopes. C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), no. 8, 725–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement